# SDR CALA9700819

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR 1 INCH CRACKS IN CIRCUMFERENTIAL AT STA 294.  THE CRACKS WERE LOCATED AT LONGERONS 27R, 30R, 28L, AND 29L.  REPAIRS WERE PERFORMED IAW SRM 51-30-00.
